| Catalog Number |
01.18.233 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-dec-2023.Lot 151474: 78 items manufactured and released on 03-aug-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, 77 items of the same lot have been sold with another similar reported case during the period of the review.Clinical evaluation performed by medical affairs department.Revision at about 8 years after the primary tha due to loose stem.From the radiographic images, the stem is visibly loose, looking at the substantial radiolucent lines.According to report, this is an aseptic loosening.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
Event or Problem Description
At about 8 years after the primary, the patient came in reporting pain due to aseptic loosening and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.